MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D39 H05

FH INDUSTRIE ARROW; ARROW STD HUMERAL INSERT D39 H05
Model Number 265145
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reviewed a patient whose initial operation took place on (b)(6).The humeral component was dissociated from the glenoid base plate.
 
Event or Problem Description
The surgeon reviewed a patient whose initial operation took place on july 11.The humeral component was dissociated from the glenoid base plate.
 
Event or Problem Description
 
Event or Problem Description
 
Event or Problem Description

Brand Name
ARROW
Common Device Name
ARROW STD HUMERAL INSERT D39 H05
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key14464335
Report Number3003898228-2022-00005
Device Sequence Number17302601
Product Code KWS
UDI-Device Identifier03661489651458
UDI-Public03661489651458
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number265145
Device Lot NumberE04728
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer04/20/2022
04/20/2022
04/20/2022
04/20/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date06/14/2022
07/19/2022
08/08/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown